# SDR FDEA201004061076

- Difficulty date: April 6, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,193 hours, 17,006 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88005B0306
- Part serial: 1176
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,PASSING ABOUT FL280,RECEIVED RT  CABIN DOOR WARNING LIGHT,AFTER PUSHING DOOR HANDLE  THE DOOR WARNING LIGHT WENT OUT,BUT THE CABIN  PRESSURE CONTINUED TO CLIMB TO 10,000,RESULTING IN  A CABIN PRESS WARNING.   PERFORMED BITE TEST OF NR 2 CABIN PRESSURE CONTROLLER, BITE WAS GOOD. SUSPECT THE FORWARD OUTFLOW VALVE. REMOVED AND REPLACED FWD OUTFLOW  VALVE REF M/M 21-31-12-4.
